Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 114, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 25, 2011, 5:19 AM CDT for McCurtain County, Oklahoma; Red River County, Texas. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2011, 5:19 AM CDT (10:19 UTC)
- Expired
- Apr 25, 2011, 6:15 AM CDT
- In force
- 56 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties McCurtain County, OK, Red River County, TX
The radar
The Western Arkansas radar (KSRX), 166 km from the middle of the area, began a volume at 10:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 6:00 AM CDT | TSTM WND DMG | Idabel, OK | TREE DOWN IN IDABEL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 4:41 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 10.3 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 253 J/kg
- Mixed-layer CIN
- -162 J/kg
- Mixed-layer LCL
- 1930 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
911
WUUS54 KSHV 251019
SVRSHV
OKC089-TXC387-251115-
/O.NEW.KSHV.SV.W.0114.110425T1019Z-110425T1115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
519 AM CDT MON APR 25 2011
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
RED RIVER COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITIES OF...CLARKSVILLE...BOXELDER...
MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 615 AM CDT
* AT 518 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 44 MILES NORTHWEST OF BROKEN
BOW TO 8 MILES NORTH OF MANCHESTER TO 7 MILES WEST OF BOGATA...OR
ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF CLAYTON TO 18
MILES EAST OF HUGO TO 9 MILES NORTHWEST OF HAGANSPORT...AND
MOVING EAST NORTHEAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BAGWELL AND IDABEL...CLARKSVILLE AND BROKEN BOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING IS ONE OF
NATURES NUMBER ONE KILLERS.
&&
LAT...LON 3451 9447 3363 9448 3363 9456 3365 9454
3365 9459 3368 9459 3366 9467 3367 9467
3368 9465 3370 9474 3335 9475 3340 9488
3338 9531 3389 9531 3391 9525 3397 9524
3395 9516 3425 9515 3426 9505 3451 9505
TIME...MOT...LOC 1018Z 271DEG 33KT 3451 9520 3393 9518
3345 9531
$$
131 follow-up statement
384
WWUS54 KSHV 251101
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
601 AM CDT MON APR 25 2011
OKC089-TXC387-251115-
/O.CON.KSHV.SV.W.0114.000000T0000Z-110425T1115Z/
MCCURTAIN OK-RED RIVER TX-
601 AM CDT MON APR 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
FOR RED RIVER AND MCCURTAIN COUNTIES...
AT 600 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES
WEST OF SMITHVILLE TO BROKEN BOW TO ENGLISH TO CUTHAND...OR ALONG A
LINE EXTENDING FROM 31 MILES WEST OF MENA TO 21 MILES WEST OF HORATIO
TO 11 MILES EAST OF CLARKSVILLE TO 8 MILES SOUTH OF CLARKSVILLE...
MOVING EAST NORTHEAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HOCHATOWN...HARRIS...HARTS BLUFF...HAWORTH...EAGLETOWN...GOODWATER...
BOXELDER...GOODLAKE...AVERY...BEACHTON...BOKHOMA...WATSON...MOON...
LYDIA...TOM...SHINEWELL...PLUNKETVILLE...CERROGORDO AND AMERICA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS LINE OF STORMS. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3451 9447 3363 9448 3363 9455 3366 9455
3365 9459 3367 9456 3368 9459 3366 9467
3368 9465 3370 9474 3335 9475 3340 9488
3338 9531 3377 9529 3390 9512 3422 9499
3450 9497
TIME...MOT...LOC 1100Z 271DEG 33KT 3448 9472 3398 9467
3364 9481 3349 9500
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 4:52 AM CDT, 27 minutes earlier.
Area forecast discussion, Apr 25, 4:52 AM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
452 AM CDT MON APR 25 2011
.DISCUSSION...
QUICK UPDATE TO ACCOUNT FOR SEVERE THUNDERSTORM WATCH #199 VALID
UNTIL 16Z. CONECTION ACROSS SOUTHEAST OKLAHOMA AND NORTH CENTRAL/
NORTHEAST TEXAS SHOWS LITTLE SIGNS OF WEAKENING AS THEY MOVE EAST
NEAR 50 MPH THIS MORNING. DAMAGING WIND AND LARGE HAIL WILL BE THE
MAIN THREAT WITH THIS ACTIVITY EARLY THIS MORNING. SOME
UNCERTAINITY EXITS AS TO JUST HOW FAR EAST THIS ACTIVITY WILL MAKE
IT BEFORE WEAKENING. MORE SUSTANTIAL SEVERE WEATHER THREAT INCLUDING
TORNADOES WILL LIKELY BE LATER TODAY.
UPDATED ZONES AND WCN HAS ALREADY BEEN SENT. NO OTHER CHANGES
ATTM.
13
&&
.PREV DISCUSSION... /ISSUED 319 AM CDT MON APR 25 2011/
DISCUSSION...
SEVERE THUNDERSTORM WATCH #198 CURRENTLY IN EFFECT FOR OUR WEST
AND NORTHWESTERN ZONES UNTIL 5 AM MAY HAVE TO BE EXTENDED LOCALLY
IF THE CURRENT NORTH TEXAS CONVECTION CAN HOLD TOGETHER AS IT
MOVES EAST. ASSUMING THAT IT DOES HOLD TOGETHER...DISTANT SPEED
TOOL HAS IT MOVING INTO OUR NE TX COUNTIES CLOSE TO 10Z SO THIS
WILL NEED TO BE A LAST MINUTE CALL. OTHERWISE...CONVECTION WHICH
MOVED THROUGH SW AR EARLIER THIS MORNING HAS MOVED TO OUR NORTH
AND EAST BUT A STRONG REMNANT OUTFLOW BOUNDARY REMAINS ACROSS OUR
NORTHERN ZONES FROM NEAR CLARKSVILLE TEXAS ONTO NEAR CAMDEN
ARKANSAS. THIS WILL BE A FAVORABLE BOUNDARY FOR ADDITIONAL
CONVECTION TO FIRE ON A LITTLE LATER THIS MORNING. STRONG PRESSURE
GRADIENT IN PLACE ONCE AGAIN TODAY AND FOR THIS REASON...WILL NEED
TO HOIST A LAKE WIND ADVISORY FOR OUR ENTIRE REGION RUNNING IT
INTO THE EVENING HOURS.
MESOSCALE ANALYSIS SHOWING OUR PERSISTENT STALLED FRONTAL BOUNDARY
EXTENDING FROM NORTH OF ABI...DFW AND PRX TEXAS...TO SOUTH OF FSM
ONTO NEAR LIT AS OF 07Z. DO NOT FEEL LIKE THIS BOUNDARY WILL MAKE
ANY FURTHER SOUTHWARD PROGRESS TODAY BUT AS THE FIRST IN A SERIES
OF UPPER LEVEL DISTURBANCES MOVES OUT OF THE OK/TX PNHDL AND INTO
THE MIDDLE RED RIVER VALLEY THIS AFTERNOON...CONVECTION SHOULD
ERUPT ALONG AND AHEAD OF A STRONG DRYLINE WHICH SHOULD MOVE OUT OF
WEST TEXAS TODAY...TAKING UP A POSITION ALONG OR JUST EAST OF THE
I-35 CORRIDOR BY 00Z. FRONT SHOULD THEN FIND ITS FEET AND MOVE TO
NEAR THE I-30 CORRIDOR OF NE TX INTO SW AR BY 12Z TUE. MODELS HAVE
BEEN PERSISTENT AT THE DEVELOPMENT OF A STRONG 850MB THETAE RIDGE
ACROSS NE TX...EXTREME NW LA INTO SE OK AND SW AR BY LATE THIS
AFTERNOON INTO THE OVERNIGHT HOURS AND THIS WILL BE THE FAVORED
AREA FOR STRONG TO SEVERE TRAINING CONVECTION. SPC DAY ONE OUTLOOK
HAS MUCH OF OUR NW AND NORTHERN ZONES IN A MODERATE RISK FOR
SEVERE CONVECTION TODAY/TONIGHT WITH OUR REMAINING COUNTIES/
PARISHES IN A SLIGHT RISK. THIS IS WARRANTED GIVEN THE STRONG
DEEP LAYER SHEAR IN PLACE...LARGE 700-500MB LAPSE RATES AND
EXPECTED MODERATE TO EXTREME INSTABILITY EXPECTED DOWNSTREAM OF
THE DRYLINE. STRONG LOW LEVEL SRH VALUES IN THE 0-1KM AND 0-3KM
LAYERS SUGGEST THE POTENTIAL FOR ROTATING STORMS THIS AFTERNOON
AND OVERNIGHT ACROSS THE MODERATE RISK AREA.
A SECOND SHORTWAVE WILL DIVE INTO THE UPPER LEVEL TROUGH JUST TO
OUR WEST ON TUESDAY WITH THE POTENTIAL ONCE AGAIN FOR STRONG TO
SEVERE THUNDERSTORMS ACROSS OUR ENTIRE REGION. DEPENDING UPON JUST
HOW MUCH STORM TRAINING WE SEE TODAY THROUGH TONIGHT ACROSS SE
OK/SW AR...ADDITIONAL HEAVY RAINFALL APPEARS LIKELY TUESDAY INTO
TUESDAY NIGHT ACROSS OUR NORTHERN ZONES AND A FLASH FLOOD WATCH
MAY BE NEEDED FOR AT LEAST OUR SW AR COUNTIES ON TUESDAY. WILL
ALLOW THE DAY SHIFT TO MAKE THIS CALL WITH STILL SOME UNCERTAINTY
ON JUST WHERE THIS TRAINING WILL TAKE PLACE. SEVERE CONVECTIVE
PARAMETERS ARE ONCE AGAIN IN PLACE FOR TUESDAY INTO TUESDAY NIGHT
WITH A THREAT FOR HAIL...DAMAGING WIND GUSTS AND TORNADOES.
THE UPPER LEVEL TROUGH FINALLY GETS SHUNTED EAST OF THE REGION
DURING THE DAY WEDNESDAY...WITH A STRONG COLD FRONT PUSHING ALL
CONVECTION EAST OF THE REGION WEDNESDAY AFTERNOON. DRIER/COOLER
AIRMASS FUNNELS INTO THE REGION THROUGH THE END OF THE WORK WEEK
BUT THIS WILL BE TEMPORARY AS MEDIUM RANGE PROGS ARE CONSISTENT
WITH SOUTHWEST FLOW ALOFT COMMENCING ACROSS THE SOUTHERN
PLAINS/LOWER MISS VALLEY LATE FRIDAY INTO SATURDAY. THERE ARE
LARGE DISCREPANCIES CONCERNING TIMING AND DEPTH OF OUR NEXT
WEATHER MAKER NEXT WEEKEND. THE ECMWF IS MUCH SLOWER AND DEEPER
WITH THE TROUGH...WITH MUCH MORE OF A SEVERE WEATHER THREAT SUNDAY
INTO MONDAY OF NEXT WEEK COMPARED TO THE SHALLOWER AND FASTER GFS
SOLUTION. TRIED TO SHOW A BLEND THIS FAR OUT IN THE FORECAST WITH
CHANCE POPS SUNDAY INTO MONDAY OF NEXT WEEK.
PRELIMS TO FOLLOW...13.
AVIATION...
CONCERNING THE ARKLATEX...FRONTAL BOUNDARY EXTENDING NEWD FROM SFC
LOW MOVG EAST ALONG RED RIVER VALLEY...BRINGING INCREASING CHANCES
OF SHOWERS AND TSTMS TO REGION BY LATER TODAY...MAINLY AFTER 18Z.
CURRENTLY THESE STORMS ARE DEVELOPING WEST OF DFW...AND MAY HOLD
TOGETHER AS THEY MOVE TOWARDS NE TX. SSW WINDS ONCE AGAIN 15 TO
20KTS AFTER 16Z FOR MOST OF AREA...INCREASING AT MLU AND ELD
TERMINALS BY AROUND 21Z. MORNING LOW MVFR CLOUDS ONCE AGAIN
INCREASING BEFORE DAYBREAK TODAY. CONVECTION MAY DIMINISH AFTER 06Z
TUE...BEFORE MAIN TROUGH BRINGS MORE HEAVY RAIN AND STG TSTMS BACK
INTO REGION TUE NIGHT...AFTER END OF CURRENT TAF CYCLE.
/VII/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 87 71 84 68 78 / 60 70 60 60 40
MLU 89 71 85 69 81 / 40 70 60 60 50
DEQ 81 62 75 58 69 / 80 80 70 70 60
TXK 84 66 79 65 73 / 70 80 70 70 50
ELD 86 67 81 66 75 / 60 80 70 70 50
TYR 87 67 83 65 75 / 70 70 60 60 40
GGG 87 69 82 66 77 / 70 70 60 60 40
LFK 88 72 87 69 81 / 40 50 50 50 30
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: ARZ050-051-059>061-070>073.
LA...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: LAZ001>006-010>014-017>022.
OK...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: OKZ077.
TX...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138-149>153-165>167.
&&
13/99Hazardous weather outlook, Apr 25, 4:27 AM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 427 AM CDT MON APR 25 2011 ARZ050-051-059>061-070>073-LAZ001>006-OKZ077-TXZ096-097-108>112- 124>126-136>138-251900- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS- CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON- 427 AM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AS EARLY AS THIS MORNING ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR OF NORTHEAST TEXAS AND NORTHWEST LOUISIANA. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT WITH THE CONVECTION THIS MORNING AS IT MOVES OUT OF NORTH CENTRAL TEXAS AND SOUTH CENTRAL OKLAHOMA. BY THIS AFTERNOON...SUPERCELL THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTHEAST TEXAS...SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AS WELL AS NORTHWEST LOUISIANA WITH A HEIGHTENED THREAT FOR TORNADOES NEAR AND NORTHWEST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS...SOUTHEAST OKLAHOMA AS WELL AS SOUTHWEST ARKANSAS. THIS TREAT WILL CONTINUE THROUGH THE OVERNIGHT HOURS AND SPREAD EASTWARD...ENCOMPASSING MORE OF SOUTHERN ARKANSAS AS WELL AS NORTH CENTRAL LOUISIANA. TRAINING OF STORMS COULD DEVELOP ACROSS SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS THIS EVENING THROUGH THE OVERNIGHT HOURS WITH THE RISK OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... STRONG TO SEVERE THUNDERSTORMS...PRODUCING LOCALLY HEAVY RAINFALL WILL CONTINUE TUESDAY INTO TUESDAY NIGHT ACROSS THE REGION. THE POTENTIAL FOR DAMAGING WIND GUSTS...HAIL AND TORNADOES WILL CONTINUE AS WELL WITH A PROLONGED HEAVY RAIN THREAT...MAINLY ACROSS SOUTHEAST OKLAHOMA INTO SOUTHWEST AND SOUTH CENTRAL ARKANSAS THROUGH TUESDAY NIGHT. A STRONG COLD FRONT WILL PUSH THROUGH THE REGION ON WEDNESDAY...BRINGING AN END TO THE THUNDERSTORM ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY...PERHAPS INTO TUESDAY AND TUESDAY NIGHT AS THERE WILL BE A PROLONGED THREAT OF WIDESPREAD SEVERE THUNDERSTORMS ACROSS THE REGION. LAZ010>014-017>022-TXZ149>153-165>167-251900- DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 427 AM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... MUCH OF THE UPPER LEVEL SUPPORT FOR WIDESPREAD SEVERE THUNDERSTORMS IS EXPECTED TO BE JUST NORTH OF THE REGION TODAY THROUGH TONIGHT. SEVERE THUNDERSTORMS WILL BE MORE ISOLATED IN NATURE...AND WILL DEPEND UPON LEFT OVER BOUNDARIES PRODUCED BY THUNDERSTORM ACTIVITY FURTHER NORTH. INSTABILITY WILL BE STRONG TODAY INTO THIS EVENING... THUS ANY STORMS THAT DEVELOP COULD QUICKLY BECOME SEVERE...PRODUCING LARGE HAIL...DAMAGING WIND GUSTS. AN ISOLATED TORNADO CANNOT BE COMPLETELY RULED OUT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE THREAT FOR MORE WIDESPREAD SEVERE THUNDERSTORMS APPEARS TO BE GREATER ACROSS THE REGION TUESDAY INTO TUESDAY NIGHT. WHILE THE GREATER THREAT WILL AGAIN BE JUST NORTH OF THE REGION...ANY THUNDERSTORMS THAT DEVELOP WILL HAVE THE CAPABILITY OF PRODUCING LARGE HAIL...DAMAGING WIND GUSTS AND ISOLATED TORNADOES. THE ACTIVITY SHOULD BE WINDING DOWN AHEAD OF A COLD FRONT WHICH SHOULD BE MOVING THROUGH THE REGION ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING WITH ACTIVATION MORE LIKELY NEEDED FOR TUESDAY THROUGH TUESDAY NIGHT. 13
In the hours before
Special weather statement, Apr 24, 11:47 PM CDT, 5 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1147 PM CDT SUN APR 24 2011
OKZ077-TXZ096-097-250545-
BOWIE-MCCURTAIN-RED RIVER-
1147 PM CDT SUN APR 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1245 AM CDT...FOR THE FOLLOWING
COUNTIES...
IN SOUTHEAST OKLAHOMA...
MCCURTAIN...
IN NORTHEAST TEXAS...
RED RIVER AND BOWIE...
INCLUDING THE FOLLOWING LOCATIONS...
BROKEN BOW...IDABEL...BAGWELL...CLARKSVILLE AND MANCHESTER...
AT 1143 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF
CLARKSVILLE...MOVING NORTHEAST AT 50 MPH.
DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
24Local storm report, Apr 25, 12:34 AM CDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1234 AM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG 10 NNE DIERKS 34.25N 93.95W
04/24/2011 HOWARD AR EMERGENCY MNGR
SEVERAL TREES DOWN, POWER OUT .5 MILE FROM 84 WEST OF
ATHENS.
&&
25Local storm report, Apr 25, 12:52 AM CDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1252 AM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM TSTM WND DMG 10 N DIERKS 34.27N 94.02W
04/24/2011 HOWARD AR EMERGENCY MNGR
TREES DOWN AND DAMAGE TO A ROOF ON A RESIDENCE JUST SOUTH
OF ATHENS OFF HWY 84.
&&
25Local storm report, Apr 25, 1:18 AM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
118 AM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM TSTM WND DMG 10 N DIERKS 34.27N 94.02W
04/24/2011 HOWARD AR EMERGENCY MNGR
RESIDENCE HALF DESTROYED NEAR INTERSECTION 278 AND HWY
84.
&&
25Local storm report, Apr 25, 1:19 AM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
119 AM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND DMG 10 N DIERKS 34.27N 94.02W
04/24/2011 HOWARD AR EMERGENCY MNGR
TREES DOWN AND DAMAGE TO A ROOF ON A RESIDENCE JUST SOUTH
OF ATHENS OFF HWY 84.
&&
MBERRYLocal storm report, Apr 25, 2:06 AM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
206 AM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND DMG 10 N DIERKS 34.27N 94.02W
04/24/2011 HOWARD AR EMERGENCY MNGR
TREES REPORTED DOWN AT INDIAN CREEK ROAD...NEAR UMPIRE.
&&
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 9:35 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 55 min |
| Apr 24, 9:49 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 41 min |
| Apr 24, 10:17 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 58 min |
| Apr 25, 12:14 AM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 76 min |
| Apr 25, 12:41 AM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 64 min |
| Apr 25, 3:48 AM CDT | Lake Wind Advisory | SHV | McCurtain | 21 hr |
| Apr 25, 6:14 AM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 61 min |
| Apr 25, 12:11 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 49 min |
| Apr 25, 12:29 PM CDT | Flash Flood Warning | SHV | McCurtain | 4 hr |
| Apr 25, 12:59 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 61 min |
| Apr 25, 1:22 PM CDT | Tornado Warning | SHV | McCurtain | 23 min |
| Apr 25, 1:37 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 38 min |
| Apr 25, 1:48 PM CDT | Tornado Warning | SHV | McCurtain | 27 min |
| Apr 25, 2:05 PM CDT | River Flood Warning | SHV | McCurtain | 16 hr |
| Apr 25, 2:10 PM CDT | Tornado Warning | SHV | McCurtain | 35 min |
| Apr 25, 2:37 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 38 min |
| Apr 25, 2:53 PM CDT | Flash Flood Warning | SHV | McCurtain | 4 hr |
| Apr 25, 3:14 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 46 min |
| Apr 25, 3:39 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 51 min |
| Apr 25, 3:49 PM CDT | Flash Flood Watch | SHV | McCurtain | 39 hr |
| Apr 25, 4:02 PM CDT | Tornado Warning | SHV | McCurtain | 28 min |
| Apr 25, 4:31 PM CDT | Flash Flood Warning | SHV | McCurtain | 4 hr |
| Apr 25, 5:14 PM CDT | Tornado Warning | SHV | McCurtain | 31 min |
| Apr 25, 5:27 PM CDT | Tornado Warning | SHV | McCurtain | 33 min |
| Apr 25, 5:30 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 45 min |
| Apr 25, 6:02 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 43 min |
| Apr 25, 6:43 PM CDT | Flash Flood Warning | SHV | McCurtain | 3 hr |
| Apr 24, 7:33 PM CDT | Lake Wind Advisory | SHV | Angelina, Camp, Cass, Cherokee, Franklin, Gregg and 13 more | 87 min |
| Apr 25, 12:09 AM CDT | Severe Thunderstorm Warning | SHV | Franklin, Red River, Titus | 66 min |
| Apr 25, 2:36 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Smith, Upshur, Wood | 54 min |
| Apr 25, 2:55 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Smith | 50 min |
| Apr 25, 3:14 PM CDT | Tornado Warning | SHV | Camp, Cass, Harrison, Marion, Morris, Upshur | 46 min |
| Apr 25, 3:30 PM CDT | Tornado Warning | SHV | Cherokee, Gregg, Rusk, Smith | 45 min |
| Apr 25, 4:11 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Panola, Rusk | 19 min |
| Apr 25, 4:39 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Franklin, Morris, Red River, Titus | 51 min |
| Apr 25, 6:15 PM CDT | Tornado Warning | SHV | Bowie | 45 min |
| Apr 25, 6:24 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Franklin, Morris, Red River, Titus | 36 min |
| Apr 25, 6:54 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass | 51 min |
| Apr 25, 6:57 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Franklin, Marion, Morris and 3 more | 48 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.